Pacific Journal of Mathematics

The Abel summability of conjugate multiple Fourier-Stieltjes integrals.

S. P. Philipp, V. L. Shapiro, and W. H. Sills

Article information

Source
Pacific J. Math., Volume 36, Number 1 (1971), 231-238.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102971283

Mathematical Reviews number (MathSciNet)
MR0276683

Zentralblatt MATH identifier
0211.41802

Subjects
Primary: 42.20
Secondary: 47.00

Citation

Philipp, S. P.; Shapiro, V. L.; Sills, W. H. The Abel summability of conjugate multiple Fourier-Stieltjes integrals. Pacific J. Math. 36 (1971), no. 1, 231--238. https://projecteuclid.org/euclid.pjm/1102971283


Export citation

References

  • [1] A. P. Caldern and A. Zygmund, On the existence of certain singularintegrals, Acta Math., 88 (1952), 85-139.
  • [2] A. Erdelyi, W. Magnus, F. Oberhettinger, and F.G.Tricomi, HigherTranscendental
  • [3] B. Muckenhoupt and E. M. Stein, Classical Expansionsand Their Relation to Conjugate Harmonic Functions, Trans. Amer. Math. Soc. 118 (1965), 17-92.
  • [4] W. Rudin, Real and Complex Analysis, New York, 1966.
  • [5] V. L. Shapiro, The conjugate Fourier-Stieltjesintegral in the plane, Bull. Amer. Math. Soc. 65 (1959), 12-15. 6.1Topics in Fourier and geometric analysis,Memoirs Amer. Math. Soc, No. 39, 1961.
  • [7] E. C. Titchmarsh, Introduction to the Theory of Fourier Integrals, Oxford, 1937.
  • [8] E. C. Titchmarsh, The Theory of Functions, Oxford, 1950.
  • [9] G. N. Watson, A treatise on the theory of Bessel functions,Cambridge, 1922.
  • [10] A. Zygmund, Trigonometric Series, vol. I, Cambridge, 1959.